# SDR ASAA2023051843294

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,003 hours, 16,647 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115013
- Part serial: 2976
- Condition: Faulty
- Location: Area Fwd Nlg Ww
- Part time: 17,775 hours, 5,493 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED ON GROUND. GROUNDED - YES. PERFORMED PSEU BITE REF FIM 32-09 TASK 801. LOGGED FAULT 31-52002 TRA L LT 53. CONFIRMED L/H THROTTLE TAKEOFF WARNING INTERMITTENT. A/C HAS HISTORY OF SAME FAULT. REPLACED #1 A/T SWITCHPACK, ALL TESTS PASS B737-800 AMM 76-11-07.
